# SDR AU981582

- Difficulty date: November 30, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Emb EMB-120
- Engine: Pwa PW118A
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Actuator
- Part number: 3203001007
- Condition: Malfunctioned
- Location: Te Flap
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(AUS) LEFT OUTBOARD FLAP ACTUATOR SUSPECT FAULTY.
